Submit your question below about any cosmetic procedure to be considered for posting with an answer from one of our board-certified plastic surgeons.

If your question is about the cost of a procedure, click here. For referral to a qualified surgeon in your area, see find a surgeon.

Note: ASAPS cannot give advice about specific medical problems nor should answers provided by responding surgeons be substituted for a complete medical history, work-up and an in-personal medical/surgical consultation. Sorry we can't answer all questions. We try to select questions that have the widest general interest.

Botox under the eyes, how long will it last?

Q:

I am a mess; I had Botox under my eyes and I hate the results. When I smile it looks like I am in pain and grimacing. How long does Botox take to start wearing off? I am getting married 10 weeks after the injections, will some of the effects go away? Please advise

A:

Dear Krista,

I am sorry for the situation you are in. This happened because of the effect of the botox on a muscle called zygomaticus that affects the way we smile. Basically, this muscle is now weak and that is why you feel that you need to over express while smiling. Fortunately, this effect is not permanent and will diminish with time. I hope it will be away by the time your wedding is close but this will depend on the amount of botox injected, the original muscle mass that you have, and how much expressive you are in your daily life. I hope this single bad experience will not affect your future use of botox as now you know that you don't like botox in that area, at least in large amounts. In order to make sure this experience does not get repeated you can consult with an ASAPS member for your future treatments.

Best of luck and congratulations for your marriage.

Shady Hayek, M.D.

Shady Hayek, M.D.
Beirut

A:

It will take four months to dissappear the effect.

Related Questions

Copyright © 2009-2012 ASAPS. All Rights Reserved.